European Journal of Combinatorics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


European J. Combin., 2018, Volume 70, Pages 61–74 (Mi eurjc2)  

On subgraphs of random Cayley sum graphs

S.V. Konyagin, .. 

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow, Russian Federation

Funding Agency Grant Number
Russian Science Foundation 14-50-00005


DOI: https://doi.org/10.1016/j.ejc.2017.11.009


Bibliographic databases:

ArXiv: 1710.07230
Received: 30.11.2016
Accepted:29.11.2017
Language:

Linking options:
  • http://mi.mathnet.ru/eng/eurjc2

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Related presentations:
  • Number of views:
    This page:167

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021